# SDR UIEA2016080100660

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,541 hours, 23,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT AFT SIDE OF UPPER EDGE CHAFED ALONG LENGTH OF SLAT.  REPAIRED THE SLAT IAW SRM 51-70-16-22-0.
